# SDR UPS02839951

- Difficulty date: December 1, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASV,  EMERGENCY LIGHTS INOPERATIVE.   REPAIRED OPEN AT P1-1345 PIN 11 AS REQUIRED REF WDW 33-50-01. SYSTEM  OPS NORMAL.
